# SDR QXEA200603305

- Difficulty date: December 15, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 12,540 hours, 9,018 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 - AFT BAGGAGE BAY DOOR OUTER SKIN HAS SUSPECT CRACK AT HANDLE HOUSING, FORWARD EDGE.  REPAIRED IAW CRJ700 SRM 51-40-00-001-001-A01, 51-42-21-001-001-A01 AND AMM TASK 52-00-00-790-801-A01.
